# SDR DHL9980644C

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2720 · Rudder Control System
- Part: Pulley
- Condition: Broken
- Location: Rudder Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, A/C RUDDER PACK LT CONTROL CABLE PULLEY ACCESSIBLE THROUGH DOOR 362 AT TAIL CONE IS BROKEN.  REMOVED AND REPLACED PULLEY IAW DC8 MM 20-17-0 PG 201 AND 27-21-0 PG 1.  OPS CKD IAW DC8 MM 27-20-0 PG 601-605.  N/R CARD, NR 0866.
